Ask The Doctor > Questions & Answers > Could I be Pregnant?

Could I be Pregnant?

Patient: I have had heavy bleeding and a lot of pain, and a throbbing sensation in my vagina which keeps me awake at night.Can i be pregnant or if not what could it be?I am on the contraceptive pill but am not taking the sugar pill while bleeding i am on the other one.

 

 

Symptoms: Severe Pain in lower stomach region
Loss of sleep
Loss of concentration
Crying
Dizziness
Drowsiness

 

 

Doctor: Hi,Thanks for the query.I understand your concern.While taking contraceptive pills, some amount of menstrual ir regularities are common.But having excessive bleeding while using a contraceptive pill is somewhat uncommon.Avoiding the non-hormonal pill or sugar pill may not affect the contraception.But if you missed any of the active or hormonal pills, there is a possibility of pregnancy and miscarriage.In that case please go for an ultrasound once to rule out this possibility.Hope this helps.Take care.

 


Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment